# SDR ASAA2016032416096

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 9,546 hours, 3,124 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APU START, THE FAULT LIGHT CAME ON, FOLLOWING THE QRH, THE LIGHT WENT OUT WITHIN 5 MINUTES.  TRIED STARTING THE APU AGAIN, THE FAULT CAME ON AGAIN.  ACFT GROUNDED.  ACCOMPLISHED APU BITE REF FIM 49-60, TASK 801. CURRENT STATUS PAGE LOGGED FAULT 49-41011, NO FLAME SHUTDOWN. ACCOMPLISHED B737-900 FIM 49-40 TASK 802. FAULT CLEARED STARTED APU 3X WITH NO DEFECTS NOTED.  INTERMITTENT FAULT OK FOR SERVICE.
